The Annals of Mathematical Statistics

Distribution of Discriminant Function When Covariance Matrices are Proportional

Chien-Pai Han

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 979-985.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697602

Digital Object Identifier
doi:10.1214/aoms/1177697602

Mathematical Reviews number (MathSciNet)
MR242317

Zentralblatt MATH identifier
0183.47802

JSTOR
links.jstor.org

Citation

Han, Chien-Pai. Distribution of Discriminant Function When Covariance Matrices are Proportional. Ann. Math. Statist. 40 (1969), no. 3, 979--985. doi:10.1214/aoms/1177697602. https://projecteuclid.org/euclid.aoms/1177697602


Export citation